Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 22, Number 1 (2019), 1-13.
Deterministic Homogenization of Variational Inequalities with Unilateral Constraint
The article studies the reiterated homogenization of linear elliptic variational inequalities arising in problems with unilateral constraints. We assume that the coefficients of the equations satisfy and abstract hypothesis covering on each scale a large set of concrete deterministic behavior such as the periodic, the almost periodic and the convergence at infinity. Using the multiscale convergence method, we derive a homogenization result whose limit problem is of the same type as the problem with rapidly oscillating coefficients.
Commun. Math. Anal., Volume 22, Number 1 (2019), 1-13.
First available in Project Euclid: 20 August 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Primary: 76M50: Homogenization 35B40: Asymptotic behavior of solutions 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50] 35Q35: PDEs in connection with fluid mechanics
Douanla, Hermann; Kenne, Cyrille. Deterministic Homogenization of Variational Inequalities with Unilateral Constraint. Commun. Math. Anal. 22 (2019), no. 1, 1--13. https://projecteuclid.org/euclid.cma/1566266424